Complete Volterra Integrodifferential Equations of the Second Order Unsolved with Respect to the Higher Derivative

  • N. D. Kopachevskii
  • E. V. Semkina

Abstract

We prove the theorem on solvability of the Cauchy problem for the complete Volterra integrodifferential linear equations of the second order in a Hilbert space. For a complete equation, we consider three main classes of equations depending on the ordering of operator coefficients.
Published
25.11.2014
How to Cite
KopachevskiiN. D., and SemkinaE. V. “Complete Volterra Integrodifferential Equations of the Second Order Unsolved With Respect to the Higher Derivative”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 11, Nov. 2014, pp. 1485-97, http://umj.imath.kiev.ua/index.php/umj/article/view/2240.
Section
Research articles